# SDR WX0A071899

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 86147
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 EMERGENCY EXIT IDENTIFIER LIGHTS INOPERATIVE.  R & R BATTERIES IN EMERGENCY LIGHTS BATTERY PACK B5-205.  OPERATIONS CHECKED GOOD IAW WDM 33-51-14 & AMM 33-53-00.
